MAUDE Adverse Event Report: HOLOGIC, INC ATEC; VACUUM ASSISTED CORE BIOPSY DEVICE

HOLOGIC, INC ATEC; VACUUM ASSISTED CORE BIOPSY DEVICE
Model Number 0909-20
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 12/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been returned therefore, a failure analysis of the complaint device cannot be completed.If the device is returned and evaluation completed, a supplemental medwatch will be filed.Device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.
 
Event or Problem Description
It was reported that when the protective cover was recapped, "the plastic part at the tip flew forward and blood entered the eyes." the "examinee was confirmed not infected." no additional details available.

Brand Name
ATEC
Common Device Name
VACUUM ASSISTED CORE BIOPSY DEVICE
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
MDR Report Key9556074
Report Number1222780-2020-00003
Device Sequence Number19683881
Product Code KNW
UDI-Device Identifier35420045504848
UDI-Public(01)35420045504848(10)
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K042290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/13/2021
Device Model Number0909-20
Device Catalogue Number0909-20
Device Lot Number19C14RC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2019
Initial Report FDA Received Date01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;